Skip to Main content Skip to Navigation


...
hal-00156448v1  Journal articles
Julien Roth. Spinorial Characterization of Surfaces into 3-dimensional homogeneous Manifolds
Journal of Geometry and Physics, Elsevier, 2010, 60 (6-8), pp.1045-1061
...
inria-00165293v2  Journal articles
Claude Le BrisFrédéric Legoll. Integrators for highly oscillatory Hamiltonian systems: an homogenization approach
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2010, 13 (2), pp.347-373
...
hal-00192540v2  Journal articles
Pierre EtoreBenjamin Jourdain. Adaptive optimal allocation in stratified sampling methods
Methodology and Computing in Applied Probability, Springer Verlag, 2010, 12 (3), pp.335-360. ⟨10.1007/s11009-008-9108-0⟩
...
hal-00202638v1  Journal articles
Pierre AilliotEmmanuel FrénodValérie Monbet. Modeling the Coastal Ocean over a Time Period of Several Weeks
Journal of Differential Equations, Elsevier, 2010, 246 (4), pp.639 - 659. ⟨10.1016/j.jde.2009.11.004⟩
...
inria-00227508v4  Journal articles
Pierre del MoralArnaud Doucet. Interacting Markov Chain Monte Carlo Methods For Solving Nonlinear Measure-Valued Equations
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2010, 20 (2), pp.593-639
...
hal-00257966v1  Journal articles
Benoît Claudon. Invariance de la Gamma-dimension pour certaines familles kählériennes de dimension 3
Mathematische Zeitschrift, Springer, 2010, 266 (2), pp.265-284
...
hal-00265802v1  Journal articles
René SchottStacey Staples. Dynamic random walks on Clifford algebras
Advances in Pure and Applied Mathematics, De Gruyter, 2010, 1 (1), pp.81-115
...
inria-00267644v1  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. L^1-error estimate for numerical approximations of Hamilton-Jacobi-Bellman equations in dimension 1.
Mathematics of Computation, American Mathematical Society, 2010, 79 (271), pp.1395--1426
...
inria-00268804v2  Journal articles
Maëlle Nodet. Optimal control of the Primitive Equations of the Ocean with Lagrangian observations
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2010, 16 (2), pp.400-419. ⟨10.1051/cocv/2009003⟩
...
hal-00188193v2  Journal articles
Mario SigalottiJean-Claude Vivalda. Controllability properties of a class of systems modeling swimming microscopic organisms
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2010, 16 (4), pp.1053-1076. ⟨10.1051/cocv/2009034⟩
...
hal-00293422v1  Journal articles
Jean-François DelmasLaurence Marsalle. Detection of cellular aging in a Galton-Watson process
Stochastic Processes and their Applications, Elsevier, 2010, 120 (12), pp.2495-2519. ⟨10.1016/j.spa.2010.07.002⟩
...
hal-00303698v1  Journal articles
Nadine Guillotin-PlantardClémentine Prieur. Limit theorem for random walk in weakly dependent random scenery
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2010, 46 (4), pp.1178-1194. ⟨10.1214/09-AIHP353⟩
...
inria-00316281v1  Journal articles
Audrey Hermant. Homotopy Algorithm for Optimal Control Problems with a Second-order State Constraint
Applied Mathematics and Optimization, Springer Verlag (Germany), 2010, 61 (1), pp.85-127. ⟨10.1007/s00245-009-9076-y⟩
...
inria-00321090v1  Journal articles
Jean-Patrick BaudryAdrian E. RafteryGilles CeleuxKenneth LoRaphael Gottardo. Combining Mixture Components for Clustering
Journal of Computational and Graphical Statistics, Taylor & Francis, 2010, 19, pp.332-353
...
hal-00324623v1  Journal articles
René SchottStacey Staples. Reductions in computational complexity using Clifford algebras
Advances in Applied Clifford Algebras, Springer Verlag, 2010, 20, pp.121-140. ⟨10.1007/s00006-008-0143-2⟩
...
hal-00326521v1  Journal articles
Samuel HerrmannPierre Vallois. From persistent random walks to the telegraph noise
Stochastics and Dynamics, World Scientific Publishing, 2010, 10 (2), pp.161-196. ⟨10.1142/S0219493710002905⟩
...
inria-00330024v1  Journal articles
Pierre-Nicolas ClaussJens Gustedt. Iterative Computations with Ordered Read-Write Locks
Journal of Parallel and Distributed Computing, Elsevier, 2010, 70 (5), pp.496­-504. ⟨10.1016/j.jpdc.2009.09.002⟩
...
ensl-00327678v2  Journal articles
Ivan MorelDamien StehléGilles Villard. Analyse numérique et réduction de réseaux
Revue des Sciences et Technologies de l'Information - Série TSI : Technique et Science Informatiques, Lavoisier, 2010, 29 (1), pp.115-144. ⟨10.3166/tsi.29.115-144⟩
...
hal-00332835v1  Journal articles
Hassan IbrahimRegis Monneau. On the rate of convergence in periodic homogenization of scalar first-order ordinary differential equations
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2010, 42 (5), pp.2155-2176. ⟨10.1137/080738830⟩
...
hal-00333705v1  Journal articles
Antoine HenrotYannick Privat. What is the optimal shape of a pipe?
Archive for Rational Mechanics and Analysis, Springer Verlag, 2010, 196 (1), pp.281--302. ⟨10.1007/s00205-009-0243-8⟩
...
inria-00336624v1  Journal articles
Joris Rehm. Proved Development of the Real-Time Properties of the IEEE 1394 Root Contention Protocol with the Event B Method
International Journal on Software Tools for Technology Transfer, Springer Verlag, 2010, Special Section On ISOLA 2007, 12 (1), pp.39-51. ⟨10.1007/s10009-009-0130-5⟩